# SDR ASAA2018052974822

- Difficulty date: May 27, 2018
- Submitted: May 29, 2018
- Operation: Air carrier
- Aircraft: N474AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40715
- Aircraft time: 11,698 hours, 3,888 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Left
- Stage of operation: DE
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING DESCENT, THE FIRST OFFICER`S FMC FAILED WITH VTK.  ACFT GROUNDED.  THE LEFT FMC LOGGED PRE POS LAT RATE R FMC, NO FAULTS LOGGED IN RIGHT FMC. NO FAULTS LOGGED IN L&R ADIRU'S. ACCOMPLISHED  FIM 34-61 TASK 824, GROUND VERIFICATION TEST PASSED. NO HISTORY PAST 30 DAYS.
